# SDR AALA202201188824

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 52,922 hours, 34,082 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 93777
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 3,984 hours, 2,361 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER PUSH BACK, PRIOR TO TAXI CAPTAIN'S WINDSHIELD SHATTERED. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
